# SDR FDEA200812185214

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA624627
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION NLG FOUND CRACK ON VERTICAL WEB.   REPAIRED WEB IAW SRM 53-40-00 FIG 34, VOL I.
